# SDR ASAA2019103031197

- Difficulty date: October 30, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,966 hours, 13,131 cycles
- Engine: Ge CFM56*
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED AFTER START EXTINGUISHES WITH MSTR CAUTION RESET. GROUNDED - YES. FLT DECK TEMP CONTROL SYSTEM PRIMARY INOP. PERFORMED B737-800 FIM 21-62 TASK 833 STEP E INITIAL EVALUATION. BITE PASSED. CONT CAB ZONE TEMP LIGHT REMAINS EXTINGUISHED ON RECALL.
